# SDR RAIA2020020163001

- Difficulty date: February 3, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,421 hours, 26,493 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PYLON #5 AND #6 PROFILE BRACKET IS CRACKED.....................REMOVED AND REPLACED L/H PYLON #5 AND #6 PROFILE BRACKETS
